# SDR U5QA201801220086

- Difficulty date: January 18, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N626JJ
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4161
- Aircraft time: 4,216 hours, 1,745 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.
